A member asked:

I've had my period for 3 extra days. how do i stop it? taking amoxicillin tr k clv 875-125mg tab. could that be the cause?

3 doctors weighed in across 2 answers
Dr. Elvia Greathouse answered

Specializes in Obstetrics and Gynecology

Yes: An infection and/or medications can certainly change your cycle. If it goes longer than 10 days and shows no signs of getting lighter, see your gyn. He/She can help you with that.

Answered 9/14/2016

3.3k views

Thank

Amoxicil not cause: If the period is over 10-12 days then you could visit your doctor for mennorrhagia. But there is no particular thing you could do to stop the periods. It sounds like your taking augmentin (amoxicillin and clavulanate) (amoxicillin + Calvulanic acid). The menstrual bleeding is likely not due to the augmentin (amoxicillin and clavulanate). The longer periods could be a simple as your cycle naturally changing.

Answered 1/30/2015

3.3k views

Thank

Related Questions

A member asked:

Could amoxicillin cause a female to spot inbetween periods?

A doctor has provided 1 answer